Log In Sign Up

need advice!


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Like Tree1Likes
  • 1 Post By Alexaspaceship

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 20th, 2014, 11:00 AM
Newbie
Join Date: Apr 2014
Posts: 1
I took the depo jab in October 2013 I came off it after a month because it was messing my body around all was well with periods 2 months after I came off the depo jab I started to experience tummy pains which I thought were just period pains before I start to bleed at this time me an my boyfriend were having unprotected sex I went to the doctors 2 months ago an they put my tummy pain down to gas I had to take pills for a month I stopped taking them because my time was up for taking them then I started to feel nauseous an sever tummy pains they are so bad I can't sleep till the early morning I have taken pregancy tests which have all came back negative can someone help please I'm very worried
Reply With Quote
  #2  
May 28th, 2014, 11:46 AM
Newbie
Join Date: May 2014
Posts: 5
Go see a doctor? It seems like a mystery.
precious_julez likes this.
Reply With Quote
  #3  
June 18th, 2014, 08:09 AM
Member
Join Date: Jun 2014
Location: Clearwater, fl
Posts: 27
Birth control pills have lots of hormones and when you quit taking them you will notice changes in your body that are hard to understand you may want to ask your doctor
Reply With Quote
  #4  
June 25th, 2014, 09:25 AM
Member
Join Date: Jun 2014
Location: Clearwater, fl
Posts: 27
I was having issues with my birth control pills and loosing weight , i was getting discouraged because most women gain weight , unfortunately i was the opposite! When i first became pregnant i was nervous and filled with tons of questions and concerns but now i have such a piece of mind... i suggest everybody checks out www.drsmartphonemd.com this has helped me so much anytime i have a question or concern i call them ....
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:18 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0